# SDR AALA20101221TUL03

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,926 hours, 5,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT HAND ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD GALLEY RIGHT HAND ESCAPE PATH LIGHT.  OPS CHECK NORMAL
